# SDR SWAA2019052232922

- Difficulty date: May 18, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 56,199 hours, 34,612 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Part number: BACC2C3D01637EG
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SELECTED GEAR DOWN FLAPS GEAR WARNING HORN SOUNDED AND ALL THREE RED GEAR UNSAFE LIGHTS ILLUMINATED WITH ALL THREE GREEN GEAR SAFE LIGHTS ILLUMINATE. RECYCLE GEAR, RED WARNING LIGHTS EXTINGUISHED AND HORN SILENCED.  ADJUSTED LANDING GEAR CONTROL HANDLE REFLEX CABLE IAW MM.
